Vol. 3, No. 3, 1953

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Orthogonal harmonic polynomials

Paul R. Garabedian

Vol. 3 (1953), No. 3, 585–603
Mathematical Subject Classification
Primary: 31.0X
Milestones
Received: 21 September 1951
Published: 1 September 1953
Authors
Paul R. Garabedian
Courant Institute of Mathematical Sciences
New York University
251 Mercer Street
New York City NY 10012
United States
http://www.math.nyu.edu/faculty/garabedi/